# SDR DALA14009960993

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 58,464 hours, 42,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NOTED FWD R1 SERVICE DOOR HAS DAMAGED SKIN ON LOWER EDGE. BLENDED AND EVALUATED DAMAGED SKIN IAW SRM 5201, FIG 1, SHEET 1.  EDGE DISTANCE FOUND TO BE OUT OF LIMITS IAW SRM 52-01, FIG 1, SHEET 1.  REPAIRED IAW SRM 52-05, FIG 64.
